# SDR CA141021011

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 5913000
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN FLAPS WERE RETRACTED THE FLIGHT CREW RECEIVED A FLAP CAUTION MESSAGE ON EICAS.  THE FLIGHT CREW RETURNED TO AIRPORT AND DECLARED AN EMERGENCY.   MAINTENANCE REPLACED THE FLAP BRAKE POSITION SENSOR UNIT.
